# SDR SWAA2024041563777

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR MOP SILL FROM STA 294.5+16 TO STA 344; LBL 55-61; WL 208.2<[01] UPDATED MEASUREMENT TABLE;[02] UPDATE STEPS 1;2;[03] PARTIAL UPDATE STEP 3;[04] STEP 3 COMPLETE;[05] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
